# SDR SWAA2023062148570

- Difficulty date: May 14, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL AREA FLAP TRACK FAIRING ACCESS PANEL 642BB AT RT WING 2023-330139<[01] TOOL USED CALIPER P/N: 500-193-30 S/N: 0000288 DUE DATE: 27-DEC-23.;[02] TOOL USED. HOT BONDER PN: HCS9200B-AV SN: 18196126; DUE DATE 26-MAR-24;[03] TOOL USED: SCALE PN: SPX621; SN: 8340225484; DUE DATE: 20-JUL-23.;[04] TOOL USED: SCALE PN: CR5200; SN: 8343110878; DUE DATE: 21-FEB-24;[05] REPAIRED FLAP TRACK FAIRING ACCESS PANEL 642BB AT RT WING IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFF BELOW.;[06] TASK COMPLETED.
